MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot number has been updated as plots as 2 possible lot numbers are provided.Lot number: 14321133 with start date 13mar2025 and expiry date is 01feb2030.14292925 with start date 24feb2025 and expiry date is 01feb2030.One device was returned for investigation.It was reported that two (2) photos were provided showing leakage residuals on the black material of the pump carrier and leakage residuals from the microclave to female luer of the mating device connection.The reported complaint can be confirmed.The probable cause is unknown.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
An event occurred involving a microclave¿ clear connector where the customer reported that after home treatment with a patient receiving chemotherapy drug 5-fluorouracil (5-fu) and the cadd vip infusion pump, the patient returned with leakage observed between the connection of the extension of the 100 ml cassette and the microclave, which was placed on the luer lock connection to seal the cassette.Additionally, it was noted that 5-fu had solidified in the transport bag and at the connection between the microclave and the cassette extension.There was patient involvement, and no delay in therapy; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Two (2) photos were provided showing leakage residuals on the black material of the pump carrier and leakage residuals from the microclave to female luer of the mating device connection.The reported complaint can be confirmed.The probable cause is unknown.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) for the possible lot numbers were reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
MICROCLAVE¿ CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24598408
Report Number9617594-2026-00266
Device Sequence Number8568527
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public00840619042509
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot NumberPLOTS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100 ML CASSETTE.; 5-FLUOROURACIL.; CADD VIP INFUSION PUMP.; EXTENSION.; LUER LOCK.
Patient SexUnknown